Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E06")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3454

  • Page / 139

Export

Selection :

  • and

Comparison of different methods for choosing the collocation points in the boundary collocation method for 2D-harmonic problems with special purpose Trefftz functionsMIERZWICZAK, M; KOLODZIEJ, J. A.Engineering analysis with boundary elements. 2012, Vol 36, Num 12, pp 1883-1893, issn 0955-7997, 11 p.Article

An expectation formula with applicationsMINGJIN WANG.Journal of mathematical analysis and applications. 2011, Vol 379, Num 1, pp 461-468, issn 0022-247X, 8 p.Article

Bounds for ratios of modified Bessel functions and associated Turán-type inequalitiesSEGURA, Javier.Journal of mathematical analysis and applications. 2011, Vol 374, Num 2, pp 516-528, issn 0022-247X, 13 p.Article

The Szegö curve and Laguerre polynomials with large negative parametersDIAZ MENDOZA, C; ORIVE, R.Journal of mathematical analysis and applications. 2011, Vol 379, Num 1, pp 305-315, issn 0022-247X, 11 p.Article

Existence and scattering of small solutions to a Boussinesq type equation of sixth orderSUXIA XIA; JIA YUAN.Nonlinear analysis. 2010, Vol 73, Num 4, pp 1015-1027, issn 0362-546X, 13 p.Article

On the bilateral series 5ψ5ZHIZHENG ZHANG; QIUXIA HU.Journal of mathematical analysis and applications. 2008, Vol 337, Num 2, pp 1002-1009, issn 0022-247X, 8 p.Article

Matrix solution to electromagnetic scattering by a conducting cylinder with an eccentric metamaterial coatingMUSHREF, Muhammad A.Journal of mathematical analysis and applications. 2007, Vol 332, Num 1, pp 356-366, issn 0022-247X, 11 p.Article

Operational rules and a generalized Hermite polynomialsCHAGGARA, Hamza.Journal of mathematical analysis and applications. 2007, Vol 332, Num 1, pp 11-21, issn 0022-247X, 11 p.Article

Reduction and transformation formulae for bivariate basic hypergeometric seriesJIA, C.-Z; WANG, T.-M.Journal of mathematical analysis and applications. 2007, Vol 328, Num 2, pp 1152-1160, issn 0022-247X, 9 p.Article

Scaled asymptotics for q-orthogonal polynomialsISMAIL, Mourad E. H; RUIMING ZHANG.Comptes rendus. Mathématique. 2007, Vol 344, Num 2, pp 71-75, issn 1631-073X, 5 p.Article

Short proofs of summation and transformation formulas for basic hypergeometric seriesGUO, Victor J. W; JIANG ZENG.Journal of mathematical analysis and applications. 2007, Vol 327, Num 1, pp 310-325, issn 0022-247X, 16 p.Article

Nonnegative linearization for little q-Laguerre polynomials and Faber basisOBERMAIE, Josef; SZWARC, Ryszard.Journal of computational and applied mathematics. 2007, Vol 199, Num 1, pp 89-94, issn 0377-0427, 6 p.Conference Paper

Applications of operator identities to the multiple q-binomial theorem and q-Gauss summation theoremZHIZHENG ZHANG; MAIXUE LIU.Discrete mathematics. 2006, Vol 306, Num 13, pp 1424-1437, issn 0012-365X, 14 p.Article

Fine structure of the zeros of orthogonal polynomials III Periodic recursion coefficientsSIMON, Barry.Communications on pure and applied mathematics. 2006, Vol 59, Num 7, pp 1042-1062, issn 0010-3640, 21 p.Article

Integral inequalities for some special functionsGRINSHPAN, Arcadii Z.Journal of mathematical analysis and applications. 2006, Vol 314, Num 2, pp 724-735, issn 0022-247X, 12 p.Article

Limit relations between q-Krall type orthogonal polynomialsALVAREZ-NODARSE, R; COSTAS-SANTOS, R. S.Journal of mathematical analysis and applications. 2006, Vol 322, Num 1, pp 158-176, issn 0022-247X, 19 p.Article

On extreme zeros of classical orthogonal polynomialsKRASIKOV, Ilia.Journal of computational and applied mathematics. 2006, Vol 193, Num 1, pp 168-182, issn 0377-0427, 15 p.Article

On the contiguous relations of hypergeometric seriesRAKHA, Medhat A; IBRAHIM, Adel K.Journal of computational and applied mathematics. 2006, Vol 192, Num 2, pp 396-410, issn 0377-0427, 15 p.Article

A Kummer-type transformation for a 2F2 hypergeometric functionPARIS, R. B.Journal of computational and applied mathematics. 2005, Vol 173, Num 2, pp 379-382, issn 0377-0427, 4 p.Article

Sharp power mean bounds for the Gaussian hypergeometric functionRICHARDS, Kendall C.Journal of mathematical analysis and applications. 2005, Vol 308, Num 1, pp 303-313, issn 0022-247X, 11 p.Article

Uniform asymptotics for orthogonal polynomials with exponential weights : the Riemann-Hilbert approachWANG, Z; WONG, R.Studies in applied mathematics (Cambridge). 2005, Vol 115, Num 1, pp 139-155, issn 0022-2526, 17 p.Article

A characterization of classical and semiclassical orthogonal polynomials from their dual polynomialsVINET, Luc; ZHEDANOV, Alexei.Journal of computational and applied mathematics. 2004, Vol 172, Num 1, pp 41-48, issn 0377-0427, 8 p.Article

A complete monotonicity property of the gamma functionFENG QI; CHEN, Chao-Ping.Journal of mathematical analysis and applications. 2004, Vol 296, Num 2, pp 603-607, issn 0022-247X, 5 p.Article

Special linear combinations of orthogonal polynomialsGRINSHPUN, Zinoviy.Journal of mathematical analysis and applications. 2004, Vol 299, Num 1, pp 1-18, issn 0022-247X, 18 p.Article

The Temme's sum rule for confluent hypergeometric functions revisitedSESMA, Javier.Journal of computational and applied mathematics. 2004, Vol 163, Num 2, pp 429-431, issn 0377-0427, 3 p.Article

  • Page / 139